Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
More options …
Volume 19, Issue 3 (Jan 2011)


Exponential instability in the Gel'fand inverse problem on the energy intervals

Mikhail Ismailovitch Isaev
  • Moscow Institute of Physics and Technology, 141700 Dolgoprudny, Russia.
  • Centre de Mathématiques Appliquées, Ecole Polytechnique, 91128 Palaiseau, France.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2011-08-05 | DOI: https://doi.org/10.1515/jiip.2011.039


We consider the Gel'fand inverse problem and continue studies of Mandache (Inverse Problems 17: 1435–1444, 2001). We show that the Mandache-type instability remains valid even in the case of Dirichlet-to-Neumann map given on the energy intervals. These instability results show, in particular, that the logarithmic stability estimates of Alessandrini (Appl. Anal. 27: 153–172, 1988), Novikov and Santacesaria (J. Inverse Ill-Posed Probl., 2010) and especially of Novikov (2010) are optimal (up to the value of the exponent).

Keywords.: Hyperbolic equations; Gel'fand inverse problem; Dirichlet-to-Neumann map; stability and instability estimates

About the article

Received: 2011-01-03

Published Online: 2011-08-05

Published in Print: 2011-08-01

Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2011.039.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Anupam Pal Choudhury and Horst Heck
Mathematical Methods in the Applied Sciences, 2017
M I Isaev and R G Novikov
Inverse Problems, 2014, Volume 30, Number 9, Page 095006
Михаил Исмаилович Исаев and Mikhail Ismailovich Isaev
Функциональный анализ и его приложения, 2013, Volume 47, Number 3, Page 28
M. I. Isaev
Functional Analysis and Its Applications, 2013, Volume 47, Number 3, Page 187
M.I. Isaev
Applicable Analysis, 2013, Volume 92, Number 11, Page 2262
Matteo Santacesaria
Bulletin des Sciences Mathématiques, 2012, Volume 136, Number 7, Page 731

Comments (0)

Please log in or register to comment.
Log in